# SDR DALA2021052802965

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR BEAM UPPER CHORD STA 1640 FROM 36 LBL TO 59 RBL AT FLOOR STRUCTURE AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00661: FLOOR BEAM UPPER CHORD ON STA 1640 FROM 36 LBL TO 59 RBL WAS REPAIRED PER B757-200 SRM AND ER/A: 591725-14 REV. ORIGINAL SECTION: I. (1821515)
